# SDR DALA1136813707

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 36,153 hours, 15,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A9401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PS-14 AFT CARGO COMPARTMENT FLOOR STRUCTURE BS 887 PANEL SPLICE STRAP CORRODED.  FABRICATED AND INSTALLED NEW SPLICE STRAP IAW SRF 53-00-53 FIG 103 SRM 51-40-02 AND SRM 53-60-53 PG 5.
